# SDR 2007FA0000772

- Difficulty date: April 1, 2007
- Submitted: September 6, 2007
- Operation: General aviation
- Aircraft: N3424Q
- Make and model: Cessna 320E
- Aircraft serial: 320E0024
- Aircraft time: 4,129 hours
- Engine: Cont TSIO520B
- Propeller: Mcauly 3AF32C*
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS464P426
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS EXPERIENCED A RT LANDING GEAR FAILURE UPON LANDING.  PRIOR TO THIS INCIDENT, THE LANDING GEAR HAD BEEN CHECKED DURING THE AIRCRAFT ANNUAL INSPECTION AND FOUND TO BE OUT OF RIG IAW SERVICE MANUAL D508-3-13 STANDARDS. THE AIRCRAFT EXPERIENCED A PARTIAL POWER FAILURE UPON THE FIRST FLIGHT AFTER THE AIRCRAFT HAD BEEN RIGGED.  SUSPECT THE LANDING GEAR WAS NOT LOCKED PROPERLY UPON LANDING ON THE FIRST FLIGHT DUE TO THE PARTIAL ELECTRICAL POWER FAILURE.  UPON THE THIRD FLIGHT LANDING, THE RT GEAR COLLAPSED.  PROBABLE CAUSE MAY HAVE BEEN FROM THE FIRST LANDING WHERE GEAR MAY NOT HAVE BEEN ALL THE WAY DOWN.  THE BOLT TO THE LANDING GEAR STRUT SHEERED AT THE ATTACH POINT OF THE STRUT, AND ONE ATTACH POINT BR
